Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 187, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 8, 2016, 7:42 PM EDT for Alamance County, Chatham County, Orange County, North Carolina. It was in force for 78 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 7:42 PM EDT (23:42 UTC)
- Expired
- Jul 8, 2016, 9:00 PM EDT
- In force
- 78 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Alamance County, NC, Chatham County, NC, Orange County, NC
The radar
The Raleigh/Durham radar (KRAX), 64 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 8:53 PM EDT | TSTM WND DMG | 1 N Hillsborough, NC | TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 71 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 6:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 178 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 1340 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
328
WUUS52 KRAH 082342
SVRRAH
NCC001-037-135-090100-
/O.NEW.KRAH.SV.W.0187.160708T2342Z-160709T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
742 PM EDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHATHAM COUNTY IN CENTRAL NORTH CAROLINA...
ORANGE COUNTY IN CENTRAL NORTH CAROLINA...
ALAMANCE COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 900 PM EDT
* AT 741 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BURLINGTON TO NEAR DURHAM...MOVING EAST AT 65
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHAPEL HILL...BURLINGTON...GRAHAM...HILLSBOROUGH...PITTSBORO...
SILER CITY...CARRBORO...MEBANE...ELON COLLEGE AND GIBSONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3624 7896 3586 7902 3587 7891 3585 7891
3568 7897 3569 7955 3625 7953
TIME...MOT...LOC 2341Z 278DEG 59KT 3601 7948 3605 7887
HAIL...1.00IN
WIND...60MPH
$$
ELLISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:25 PM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jul 8, 3:25 PM EDT, 4 hours 17 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 325 PM EDT FRI JUL 8 2016 .SYNOPSIS... A series of upper disturbances aloft in combination with a hot and buoyant air mass will cause periods of scattered convection across central NC through Monday. && .NEAR TERM /TONIGHT/... As of 255 PM Friday... Little change to earlier thinking. Strong heating has resulted in DCAPE 1200-1400 J/kg across the region. With additional heating, values as high as 1500 possible across the south and east. Aloft, mid level lapse rates around 7 deg C/km being realized, uncharacteristic for this time of year. The buoyancy attributed to the strong heating and the cool pool aloft will support the development of scattered strong/severe storms late this afternoon in the nw piedmont, and this evening across the remainder of central NC. Expect storm structure to start out as multi-cellular but increasing effective shear to near 30kts by 00Z suggest the potential for storms to organize into broken lines with bowing segments and attendant wind damage. The conditions suggest that there is a good chance for numerous reports of wind gusts between 50-60 mph and would not be surprised if a spot or two reported a wind gusts of 65 mph or higher. In addition, enough instability resides aloft to suggest that the storms will produce an excessive amount of lightning. Finally, the strongest cells may also be accompanied by hail the size of quarters or ping pong balls. Current indications are that the severe weather threat will be greatest in the piedmont between 21z-01z, and in the coastal plain and sandhills between 23z-03z. Should see an overall decrease in storm coverage and intensity after 04z. Expect skies to become mostly clear overnight with min temps in the 70-75 degree range. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 325 PM Friday... Central NC will be on the subsidence side of the departing MCV Saturday morning. This should inhibit any convective development. By afternoon, strong heating will aid to destabilize the atmosphere with the best instability projected to lie across our far southern and eastern counties. Thus, expect isolated-scattered storms to development after 19z, though mainly confined to areas south of highway 64 and east of I-95. Cannot rule out the potential for an isolated wind gusts but lack of significant instability and effective bulk shear on the order of 20-25kts should limit the severe potential. Most locations will experience plenty of sun which will warm temps back into the low-mid 90s, with a spot or two in the southern coastal plain and sandhills possibly reaching the upper 90s. Afternoon heat indices projected to be in the upper 90s across the nw to 101-104 degrees over the southern and se counties. Bulk of t- storm activity will dissipate with loss of heating. A weak sfc front will drift swd overnight into our region. At this time forcing appears too weak to support any shower/storm development. Min temps in the 70-75 degree range. && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 255 PM Friday... A front is progged to make its way south through central NC late Saturday night into early Sunday morning. It is then expected to stall in the vicinity of the NC/SC border. Models have come in slightly drier on Sunday as the front sinks south of the region, with only the extreme southern portions of the forecast area seeing a slight chance of precip. Temps will be slightly cooler behind the front, with highs ranging from near 90 degrees across the north to low 90s further south. The front will meander near the region through the early part of the week and therefore precip chances should increase (closer to climo) as disturbances may track along the stalled front. Then, there is some disagreement with regards to an upper disturbance/low slowly tracking towards the region from the west for the middle of the week. There are also indications of a short wave ridge expanding east over the Atlantic coast by the middle of the week. Given the uncertainty, will trend towards climo with regards to precip chances. Temps will also be close to normal, with highs in the low to mid 90s and overnight lows in the low to mid 70s. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 1250 PM Friday... VFR conditions should prevail across central NC through 00Z Sunday, except near scattered convection where MVFR ceilings and MVFR/IFR visibilities may occur. Scattered convection expected to erupt over the piedmont after 20Z, and traverse east-se into the coastal plain and sandhills by early evening. In vicinity of the stronger storms, sfc wind gusts 45-60kts possible along with hail a half inch to one inch in diameter. The convective threat should diminish by 04Z. VFR conditions expected to occur through Sunday night with scattered afternoon-early evening convection probable. The probability of afternoon convection may increase Monday-Wednesday. In addition, may see the occurrence of early morning fog/low clouds by Monday morning and associated ifr ceilings and visibility. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM...WSS LONG TERM...KRD AVIATION...WSS
Hazardous weather outlook, Jul 8, 6:22 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 622 PM EDT FRI JUL 8 2016 NCZ007>011-021>028-038>041-043-073-074-076-083-092230- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- WILSON-STANLY-MONTGOMERY-LEE-ANSON- 622 PM EDT FRI JUL 8 2016 ...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP OR TRACK INTO CENTRAL NORTH CAROLINA THIS AFTERNOON AND THIS EVENING. A FEW STORMS WILL BE SEVERE PRODUCING DAMAGING WIND GUSTS AND HAIL POSSIBLY UP TO THE SIZE OF QUARTERS. IN ADDITION, THE STORMS HAVE THE POTENTIAL TO PRODUCE AN EXCESSIVE AMOUNT OF CLOUD-TO-GROUND LIGHTNING. THE THREAT FOR SEVERE STORMS APPEARS HIGHEST BETWEEN THE HOURS OF 3 PM AND 10 PM, STARTING IN THE WESTERN PIEDMONT THEN SPREADING EAST WITH TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NCZ042-075-077-078-084>086-088-089-092230- JOHNSTON-MOORE-HARNETT-WAYNE-RICHMOND-SCOTLAND-HOKE-CUMBERLAND- SAMPSON- 622 PM EDT FRI JUL 8 2016 ...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP OR TRACK INTO CENTRAL NORTH CAROLINA THIS AFTERNOON AND THIS EVENING. A FEW STORMS WILL BE SEVERE PRODUCING DAMAGING WIND GUSTS AND HAIL POSSIBLY UP TO THE SIZE OF QUARTERS. IN ADDITION, THE STORMS HAVE THE POTENTIAL TO PRODUCE AN EXCESSIVE AMOUNT OF FREQUENT CLOUD- TO-GROUND LIGHTNING. THE THREAT FOR SEVERE STORMS APPEARS HIGHEST BETWEEN THE HOURS OF 5 PM AND 10 PM, STARTING IN THE EASTERN AND SOUTHERN PIEDMONT THEN SPREADING EAST WITH TIME. AFTERNOON HEAT INDICES IN THE 102 TO 105 DEGREE RANGE WILL OCCUR BETWEEN 1 PM AND 7 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jul 8, 6:15 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
615 PM EDT FRI JUL 8 2016
NCZ088-082300-
CUMBERLAND NC-
615 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF CENTRAL CUMBERLAND
COUNTY UNTIL 700 PM EDT...
AT 614 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FAYETTEVILLE...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...FORT BRAGG...HOPE MILLS...EASTOVER...STEDMAN...
AUTRYVILLE...CEDAR CREEK...VANDER...
BONNIE DOONE AND BUSHY LAKE NATURAL AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3485 7868 3499 7904 3517 7896 3511 7865
3508 7867 3499 7864 3495 7861 3494 7857
3491 7856 3491 7854 3490 7855 3488 7851
3487 7851 3486 7849 3485 7851
TIME...MOT...LOC 2214Z 291DEG 26KT 3505 7892
77Special weather statement, Jul 8, 7:03 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
703 PM EDT FRI JUL 8 2016
NCZ086-088-089-090000-
CUMBERLAND-HOKE-SAMPSON-
703 PM EDT FRI JUL 8 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
CUMBERLAND...SOUTHERN HOKE AND SAMPSON COUNTIES UNTIL 800 PM EDT...
AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
WEST OF CLINTON TO NEAR ANTIOCH...AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...CLINTON...RAEFORD...FORT BRAGG...HARRELLS...ANTIOCH...
HOPE MILLS...EASTOVER...ROSEBORO AND STEDMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD
OF AN APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND. MAKE
SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING
OUTDOOR ACTIVITY.
&&
LAT...LON 3485 7850 3485 7883 3483 7890 3490 7894
3495 7903 3483 7919 3484 7933 3494 7935
3499 7940 3521 7865 3523 7824 3520 7816
3509 7817 3490 7815 3474 7820 3471 7814
3471 7838
TIME...MOT...LOC 2302Z 265DEG 24KT 3503 7853 3485 7924Special weather statement, Jul 8, 7:12 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 712 PM EDT FRI JUL 8 2016 NCZ021-082345- FORSYTH NC- 712 PM EDT FRI JUL 8 2016 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHEASTERN FORSYTH COUNTY UNTIL 745 PM EDT... AT 711 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KERNERSVILLE...OR 7 MILES NORTHEAST OF WINSTON-SALEM...MOVING SOUTHEAST AT 25 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WINSTON-SALEM...KERNERSVILLE...WALKERTOWN...RURAL HALL... BELEWS LAKE...BELEWS CREEK...SEDGE GARDEN... STANLEYVILLE AND PFAFFTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS 50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA CAUTION TO AVOID HYDROPLANING. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR CENTRAL NORTH CAROLINA. LAT...LON 3626 8028 3626 8004 3603 8004 3616 8032 TIME...MOT...LOC 2311Z 293DEG 22KT 3618 8017 ELLIS
Local storm report, Jul 8, 7:15 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
715 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND DMG 4 NNW RED OAK 36.09N 77.93W
07/08/2016 NASH NC 911 CALL CENTER
TWO TREES BLOWN DOWN.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jul 8, 7:25 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
725 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 5 NW OXFORD 36.37N 78.65W
07/08/2016 GRANVILLE NC 911 CALL CENTER
TREES DOWN ON LITTLE MOUNTAIN CREEK RD AND
HWY 96/SUNSET RD.
&&
KDSLocal storm report, Jul 8, 7:41 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
741 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND DMG 3 NNW COLFAX 36.16N 80.05W
07/08/2016 FORSYTH NC 911 CALL CENTER
TREE DOWN AT BETHEL CHURCH RD AND DURANGO
DR. SEVERAL OTHER TREES REPORTED DOWN ACROSS
THE COUNTY.
&&
NWS RALEIGH NC
IRIS SYSTEMThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:10 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne | 35 min |
| Jul 7, 8:33 PM EDT | Special Weather Statement | RAH | Edgecombe | 27 min |
| Jul 8, 4:48 PM EDT | Special Weather Statement | RAH | Guilford | 42 min |
| Jul 8, 5:23 PM EDT | Special Weather Statement | RAH | Warren | 37 min |
| Jul 8, 6:08 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Nash, Warren | 37 min |
| Jul 8, 6:15 PM EDT | Special Weather Statement | RAH | Cumberland | 45 min |
| Jul 8, 6:30 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person, Vance | 75 min |
| Jul 8, 6:44 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 46 min |
| Jul 8, 6:47 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Orange | 58 min |
| Jul 8, 7:03 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Sampson | 57 min |
| Jul 8, 7:05 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Halifax, Nash, Vance and 2 more | 70 min |
| Jul 8, 7:12 PM EDT | Special Weather Statement | RAH | Forsyth | 33 min |
| Jul 8, 7:13 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 47 min |
| Jul 8, 7:16 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 59 min |
| Jul 8, 7:24 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe | 66 min |
| Jul 8, 7:43 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Guilford, Randolph | 77 min |
| Jul 8, 7:57 PM EDT | Special Weather Statement | RAH | Wayne | 48 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.